# SDR F472013F00000

- Difficulty date: June 6, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N789RP
- Make and model: Cessna 421C
- Aircraft serial: 421C0009
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Destroyed
- Location: Rt Mlg Tire
- Part time: 237 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING RT MAIN TIRE BLEW.  ON TEARDOWN INSPECTION, NOTED TUBE WAS TOTALLY DESTROYED.  REPLACED TIRE AND TUBE.
